# SDR ASAA1159472

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 18,338 hours, 5,416 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED.  RAN CHECKLIST QRH 11.2 WHICH CLEARED FAULT.  ACCOMPLISHED FMC DISAGREE MESSAGE PER FIM 34 61 00 810 835.  PERFROMED BITE TEST PER FIM 34 61 00 810 810.  NO ACTIVE FAULTS OR CURRENT FAULTS FOUND.  SYSTEM CHECK GOOD.  AC OK FOR SERVICE.
